2016, 36(7): 3519-3543. doi: 10.3934/dcds.2016.36.3519

Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter

1. 

National Research University Higher School of Economics, Vavilova 7, Moscow, 117312, Russian Federation, Russian Federation

2. 

University of Leeds, Leeds, LS2 9JT, United Kingdom

Received  February 2015 Revised  December 2015 Published  March 2016

We obtain sufficient conditions for the differentiability of solutions to stationary Fokker--Planck--Kolmogorov equations with respect to a parameter. In particular, this gives conditions for the differentiability of stationary distributions of diffusion processes with respect to a parameter.
Citation: Vladimir I. Bogachev, Stanislav V. Shaposhnikov, Alexander Yu. Veretennikov. Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter . Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3519-3543. doi: 10.3934/dcds.2016.36.3519
References:
[1]

A. Arapostathis, V. S. Borkar and M. K. Ghosh, Ergodic Control of Diffusion Processes,, Cambridge University Press, (2012) .

[2]

V. I. Bogachev, Measure Theory,, V. 1, (2007) . doi: 10.1007/978-3-540-34514-5.

[3]

V. I. Bogachev, A. I. Kirillov and S. V. Shaposhnikov, On probability and integrable solutions to the stationary Kolmogorov equation,, Dokl. Russian Acad. Sci., 438 (2011) , 154. doi: 10.1134/S1064562411030112.

[4]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions,, Comm. Partial Diff. Eq., 26 (2001) , 2037. doi: 10.1081/PDE-100107815.

[5]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic equations for measures: Regularity and global bounds of densities,, J. Math. Pures Appl., 85 (2006) , 743. doi: 10.1016/j.matpur.2005.11.006.

[6]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic and parabolic equations for measures,, Uspehi Mat. Nauk, 64 (2009) , 5. doi: 10.1070/RM2009v064n06ABEH004652.

[7]

V. I. Bogachev and M. Röckner, A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts,, Teor. Verojatn. i Primen., 45 (2000) , 417. doi: 10.1137/S0040585X97978348.

[8]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, Estimates of densities of stationary distributions and transition probabilities of diffusion processes,, Teor. Verojatn. i Primen., 52 (2007) , 240. doi: 10.1137/S0040585X97982967.

[9]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On uniqueness problems related to elliptic equations for measures,, J. Math. Sci. (New York), 176 (2011) , 759. doi: 10.1007/s10958-011-0434-3.

[10]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On positive and probability solutions of the stationary Fokker-Planck-Kolmogorov equation,, Dokl. Akad. Nauk, 444 (2012) , 245. doi: 10.1134/S1064562412030143.

[11]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution,, Dokl. Akad. Nauk, 457 (2014) , 136.

[12]

V. I. Bogachev, M. Röckner and W. Stannat, Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions,, Matem. Sb., 193 (2002) , 3. doi: 10.1070/SM2002v193n07ABEH000665.

[13]

V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on finite and infinite dimensional manifolds,, J. Math. Pures Appl., 80 (2001) , 177. doi: 10.1016/S0021-7824(00)01187-9.

[14]

A. Friedman, Partial Differential Equations of Parabolic Type,, Prentice-Hall, (1964) .

[15]

C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions,, CRC Press, (1992) .

[16]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (1977) .

[17]

N. V. Krylov, Controlled Diffusion Processes,, Springer-Verlag, (1980) .

[18]

E. Pardoux and A. Yu. Veretennikov, On the Poisson equation and diffusion approximation. II,, Ann. Probab., 31 (2003) , 1166. doi: 10.1214/aop/1055425774.

[19]

M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, 2nd ed.,, Academic Press, (1980) .

[20]

S. V. Shaposhnikov, On interior estimates for the Sobolev norms of solutions of elliptic equations,, Matem. Zametki, 83 (2008) , 316. doi: 10.1134/S0001434608010318.

[21]

N. S. Trudinger, Linear elliptic operators with measurable coefficients,, Ann. Scuola Normale Super. Pisa (3), 27 (1973) , 265.

[22]

N. S. Trudinger, Maximum principles for linear, non-uniformly elliptic operators with measurable coefficients,, Math. Z., 156 (1977) , 291. doi: 10.1007/BF01214416.

[23]

A. Yu. Veretennikov, On Sobolev solutions of Poisson equations in $\mathbbR^d$ with a parameter,, J. Math. Sci. (New York), 179 (2011) , 48. doi: 10.1007/s10958-011-0582-5.

[24]

W. Ziemer, Weakly Differentiable Functions,, Springer-Verlag, (1989) . doi: 10.1007/978-1-4612-1015-3.

show all references

References:
[1]

A. Arapostathis, V. S. Borkar and M. K. Ghosh, Ergodic Control of Diffusion Processes,, Cambridge University Press, (2012) .

[2]

V. I. Bogachev, Measure Theory,, V. 1, (2007) . doi: 10.1007/978-3-540-34514-5.

[3]

V. I. Bogachev, A. I. Kirillov and S. V. Shaposhnikov, On probability and integrable solutions to the stationary Kolmogorov equation,, Dokl. Russian Acad. Sci., 438 (2011) , 154. doi: 10.1134/S1064562411030112.

[4]

V. I. Bogachev, N. V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions,, Comm. Partial Diff. Eq., 26 (2001) , 2037. doi: 10.1081/PDE-100107815.

[5]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic equations for measures: Regularity and global bounds of densities,, J. Math. Pures Appl., 85 (2006) , 743. doi: 10.1016/j.matpur.2005.11.006.

[6]

V. I. Bogachev, N. V. Krylov and M. Röckner, Elliptic and parabolic equations for measures,, Uspehi Mat. Nauk, 64 (2009) , 5. doi: 10.1070/RM2009v064n06ABEH004652.

[7]

V. I. Bogachev and M. Röckner, A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts,, Teor. Verojatn. i Primen., 45 (2000) , 417. doi: 10.1137/S0040585X97978348.

[8]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, Estimates of densities of stationary distributions and transition probabilities of diffusion processes,, Teor. Verojatn. i Primen., 52 (2007) , 240. doi: 10.1137/S0040585X97982967.

[9]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On uniqueness problems related to elliptic equations for measures,, J. Math. Sci. (New York), 176 (2011) , 759. doi: 10.1007/s10958-011-0434-3.

[10]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On positive and probability solutions of the stationary Fokker-Planck-Kolmogorov equation,, Dokl. Akad. Nauk, 444 (2012) , 245. doi: 10.1134/S1064562412030143.

[11]

V. I. Bogachev, M. Röckner and S. V. Shaposhnikov, On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution,, Dokl. Akad. Nauk, 457 (2014) , 136.

[12]

V. I. Bogachev, M. Röckner and W. Stannat, Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions,, Matem. Sb., 193 (2002) , 3. doi: 10.1070/SM2002v193n07ABEH000665.

[13]

V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on finite and infinite dimensional manifolds,, J. Math. Pures Appl., 80 (2001) , 177. doi: 10.1016/S0021-7824(00)01187-9.

[14]

A. Friedman, Partial Differential Equations of Parabolic Type,, Prentice-Hall, (1964) .

[15]

C. Evans and R. F. Gariepy, Measure Theory and Fine Properties of Functions,, CRC Press, (1992) .

[16]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (1977) .

[17]

N. V. Krylov, Controlled Diffusion Processes,, Springer-Verlag, (1980) .

[18]

E. Pardoux and A. Yu. Veretennikov, On the Poisson equation and diffusion approximation. II,, Ann. Probab., 31 (2003) , 1166. doi: 10.1214/aop/1055425774.

[19]

M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, 2nd ed.,, Academic Press, (1980) .

[20]

S. V. Shaposhnikov, On interior estimates for the Sobolev norms of solutions of elliptic equations,, Matem. Zametki, 83 (2008) , 316. doi: 10.1134/S0001434608010318.

[21]

N. S. Trudinger, Linear elliptic operators with measurable coefficients,, Ann. Scuola Normale Super. Pisa (3), 27 (1973) , 265.

[22]

N. S. Trudinger, Maximum principles for linear, non-uniformly elliptic operators with measurable coefficients,, Math. Z., 156 (1977) , 291. doi: 10.1007/BF01214416.

[23]

A. Yu. Veretennikov, On Sobolev solutions of Poisson equations in $\mathbbR^d$ with a parameter,, J. Math. Sci. (New York), 179 (2011) , 48. doi: 10.1007/s10958-011-0582-5.

[24]

W. Ziemer, Weakly Differentiable Functions,, Springer-Verlag, (1989) . doi: 10.1007/978-1-4612-1015-3.

[1]

Michael Herty, Christian Jörres, Albert N. Sandjo. Optimization of a model Fokker-Planck equation. Kinetic & Related Models, 2012, 5 (3) : 485-503. doi: 10.3934/krm.2012.5.485

[2]

José Antonio Alcántara, Simone Calogero. On a relativistic Fokker-Planck equation in kinetic theory. Kinetic & Related Models, 2011, 4 (2) : 401-426. doi: 10.3934/krm.2011.4.401

[3]

Andrea Bonfiglioli, Ermanno Lanconelli. Lie groups related to Hörmander operators and Kolmogorov-Fokker-Planck equations. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1587-1614. doi: 10.3934/cpaa.2012.11.1587

[4]

Hyung Ju Hwang, Juhi Jang. On the Vlasov-Poisson-Fokker-Planck equation near Maxwellian. Discrete & Continuous Dynamical Systems - B, 2013, 18 (3) : 681-691. doi: 10.3934/dcdsb.2013.18.681

[5]

Andreas Denner, Oliver Junge, Daniel Matthes. Computing coherent sets using the Fokker-Planck equation. Journal of Computational Dynamics, 2016, 3 (2) : 163-177. doi: 10.3934/jcd.2016008

[6]

Ioannis Markou. Hydrodynamic limit for a Fokker-Planck equation with coefficients in Sobolev spaces. Networks & Heterogeneous Media, 2017, 12 (4) : 683-705. doi: 10.3934/nhm.2017028

[7]

Linjie Xiong, Tao Wang, Lusheng Wang. Global existence and decay of solutions to the Fokker-Planck-Boltzmann equation. Kinetic & Related Models, 2014, 7 (1) : 169-194. doi: 10.3934/krm.2014.7.169

[8]

Ludovic Dan Lemle. $L^1(R^d,dx)$-uniqueness of weak solutions for the Fokker-Planck equation associated with a class of Dirichlet operators. Electronic Research Announcements, 2008, 15: 65-70. doi: 10.3934/era.2008.15.65

[9]

Renjun Duan, Shuangqian Liu. Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force. Kinetic & Related Models, 2013, 6 (4) : 687-700. doi: 10.3934/krm.2013.6.687

[10]

Michael Herty, Lorenzo Pareschi. Fokker-Planck asymptotics for traffic flow models. Kinetic & Related Models, 2010, 3 (1) : 165-179. doi: 10.3934/krm.2010.3.165

[11]

Florian Schneider, Andreas Roth, Jochen Kall. First-order quarter- and mixed-moment realizability theory and Kershaw closures for a Fokker-Planck equation in two space dimensions. Kinetic & Related Models, 2017, 10 (4) : 1127-1161. doi: 10.3934/krm.2017044

[12]

Ling Hsiao, Fucai Li, Shu Wang. Combined quasineutral and inviscid limit of the Vlasov-Poisson-Fokker-Planck system. Communications on Pure & Applied Analysis, 2008, 7 (3) : 579-589. doi: 10.3934/cpaa.2008.7.579

[13]

Roberta Bosi. Classical limit for linear and nonlinear quantum Fokker-Planck systems. Communications on Pure & Applied Analysis, 2009, 8 (3) : 845-870. doi: 10.3934/cpaa.2009.8.845

[14]

Lan Luo, Hongjun Yu. Global solutions to the relativistic Vlasov-Poisson-Fokker-Planck system. Kinetic & Related Models, 2016, 9 (2) : 393-405. doi: 10.3934/krm.2016.9.393

[15]

Kosuke Ono, Walter A. Strauss. Regular solutions of the Vlasov-Poisson-Fokker-Planck system. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 751-772. doi: 10.3934/dcds.2000.6.751

[16]

John W. Barrett, Endre Süli. Existence of global weak solutions to Fokker-Planck and Navier-Stokes-Fokker-Planck equations in kinetic models of dilute polymers. Discrete & Continuous Dynamical Systems - S, 2010, 3 (3) : 371-408. doi: 10.3934/dcdss.2010.3.371

[17]

Kaizhi Wang, Jun Yan. Lipschitz dependence of viscosity solutions of Hamilton-Jacobi equations with respect to the parameter. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1649-1659. doi: 10.3934/dcds.2016.36.1649

[18]

José A. Carrillo, Renjun Duan, Ayman Moussa. Global classical solutions close to equilibrium to the Vlasov-Fokker-Planck-Euler system. Kinetic & Related Models, 2011, 4 (1) : 227-258. doi: 10.3934/krm.2011.4.227

[19]

Axel Klar, Florian Schneider, Oliver Tse. Approximate models for stochastic dynamic systems with velocities on the sphere and associated Fokker--Planck equations. Kinetic & Related Models, 2014, 7 (3) : 509-529. doi: 10.3934/krm.2014.7.509

[20]

Peter Constantin, Gregory Seregin. Global regularity of solutions of coupled Navier-Stokes equations and nonlinear Fokker Planck equations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1185-1196. doi: 10.3934/dcds.2010.26.1185

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (1)

[Back to Top]